# SDR ASAA2017052020835

- Difficulty date: May 20, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 17,691 hours, 5,732 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fan Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAN DUCT PANEL (LPTACCV SCOOP) HAS LOOSE, AND WORN FASTENER AT CENTER, UPPER LOCATION. PANEL LOCATED AT 4 - 5 O`CLOCK ACF, NR 1 ENGINE FASTENER DAMAGED.  ACFT GROUNDED.  REMOVED THE LPTACC SCOOP AND STUCK FASTENER IAW AMM 72-23-07.  REMOVED AND REPLACED A DAMAGED KEY LOCK INSERT AT THE NR 1 ENGINE AT THE 4 O`CLOCK POSITION FAN DUCT PANEL IAW 70-42-13-350-014.  INSTALLED FAN DUCT PANEL IAW AMM 72-23-07-400-801-F00, IDLE LEAK CHECK OF HMU LINES IAW AMM 75-32-00-730-801-F00, NO LEAKS NOTED.
